# SDR USAA060224

- Difficulty date: February 8, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 18,117 hours, 18,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND MOUNT HOLES, FLOOR SUPPORT BEAM -Y765 RT AT FRAMES 64 & 66.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-220-25503, DEFECT SIZE: 1 INCH DIA, TWO AREAS.
